# SDR AALA202003049027

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 8,673 hours, 3,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632326
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 FLIGHT DECK SIDE WINDOW HAS A BULGE / DELAMINATION ON THE INSIDE PANE WHICH DISTORTS VISION WHEN LOOKING THROUGH IT. REPLACED WINDOW PER AMM 56-11-21.
